# SDR ASAA9680105

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 4954341501
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO DEPARTURE OF FLT 256, CREW REPORTED THE L2 DOOR WOULD NOT CLOSE.  REPLACED BROKEN DOOR BAYONET SPRING AND OPERATED NORMALLY.  (M)
